MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Model Number CMV IGG
Medical Device Problem Codes False Negative Result (1225); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a false negative elecsys cmv igg result from the cobas e 801 analytical unit for one patient.Please see the attachment "(b)(6)" for the patient's results.
 
Additional Manufacturer Narrative
A new sample was collected from the patient on (b)(6) 2026, and the cmv igg result was <0.25 u/ml (negative).
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The results of the investigation: elecsys cmv igm: 0.193 coi ->non-reactive.Elecsys cmv igg: 0.150 u/ml (non-reactive.Mikrogen recomline cmv igg: non-reactive.Platelia cmv igg: 0.97 coi ->indeterminate.The non-reactive elecsys cmv igg result was reproducible.Extensive analysis of the patient sample showed that the non-reactive result is supported by immunoblot testing and considered correct.Per product labeling, "elecsys cmv igg results should be used in conjunction with the patient¿s medical history, clinical symptoms and other laboratory tests." the investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24067106
Report Number1823260-2026-00175
Device Sequence Number9380914
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMV IGG
Device Catalogue Number09118551190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/29/2026
04/08/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/20/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale